# SDR 2007UALA00127

- Difficulty date: January 18, 2007
- Submitted: January 23, 2007
- Operation: Air carrier
- Aircraft: N339UA
- Make and model: Boeing 737322
- Aircraft serial: 24243
- Aircraft time: 53,365 hours, 29,738 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

LANDED UNDER AMBER ALERT DUE TO LOSS OF CABIN PRESSURE.   FOUND DAMAGED DUCT AND MISSING CLAMP IN ELEVATOR ACCESS COMPARTMENT, WHERE APU DUCT ENTERS AT AFT PRESSURIZED BULKHEAD.   REPLACED DUCT AND CLAMP.
